# SDR ASAA9880213

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Part number: 4928806501
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 318, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN AND HOLD OPEN LATCH WOULD NOT LINE UP.  REPLACED DOOR HOLD OPEN HOOK AND OPERATED NORMALLY.  (M)
